This question was answered on Mon 06, Oct 2008 06:31am by Dr Bhupinder K, MD

abdominal pain / cramping, ongoing for over two weeks now

    
Asked by Unregistered (Male; 60; emergency appendectomy 9 years ago; gallbladder removed 8 years ago generally healthy and in good shape; Relevant drugs:high blood pressure medication and generalized anxiety medication ) on Mon 06, Oct 2008 02:16am

I've had recent (for over two weeks now) problems with stomach pains/cramps that wake me up at night and now continue for much of the day. Pain is normally in the center of my stomach, above the navel, but occasionally, I have cramps (with bloating and gas). Family Doctor gave me aciphex tablets to take, but not sure I can also keep taking the 150 mg zantec tablets I usually (for at least a year now) take at night. So - some questions, then: 1) can I take both aciphex and zantec - one in the morning and one at night - without any side effects? 2) if neither works, what cost effective options do I have from here (as I can't really afford an endoscopy)? 3) could this whole GERD idea be wrong - could it be something else that's bothering me?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Bhupinder K, MD  on Mon 06, Oct 2008 06:31am:

Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by on Sun 27, Feb 2011 03:40am:
Please follow us on Facebook by clicking the like button below

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Iama50yearoldmaleinaveragephysical     symtomsforbeingpregnant     Search for answers     vaginal gas     Search for answers     slurring my words     Search for answers     Cera     osteocondroma femora bone     throwingupalotalwaysseemtohavesomethingwrongwithme     Search for answers     medigap     Search for answers     urology92452 Enter the text above to let us rectum     Search for answers     malaise     Search for answers     i fell on my knee     Search for answers     body     Mast     Search for answers     doihavelyme     Search for answers     Twitchingthumb     Search for answers     knot where iv site was     green     Search for answers     vicodin     Search for answers     urination burning     Search for answers     i had a miscarriage at 6 weeks but the sack still remains inside me whay will happen now     Roof     Search for answers     localised     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats